Alert archive / Georgia / Red Flag Warnings in 2026
Red Flag Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 27, 2026, 1:05 PM CDT for 5 counties in Alabama; 26 counties in Georgia; 12 counties in Florida. It took effect at Mar 28, 2026, 10:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2026, 1:05 PM CDT (18:05 UTC)
- In effect from
- Mar 28, 2026, 10:00 AM CDT
- Expired
- Mar 28, 2026, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Tallahassee, FL
All 43 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 79 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504 WWUS82 KTAE 271805 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 205 PM EDT Fri Mar 27 2026 ...FIRE WEATHER WATCH ISSUED FOR SOUTHEAST ALABAMA, SOUTHWEST GEORGIA, AND MOST OF THE FLORIDA PANHANDLE ON SATURDAY THANKS TO LOW HUMIDITY AND BREEZY WINDS FOLLOWING A DRY FRONTAL PASSAGE. ALZ065>069-FLZ007>013-016-108-112-326-GAZ120>131-142>148-155>161- 281000- /O.UPG.KTAE.FW.A.0001.260328T1500Z-260329T0000Z/ /O.NEW.KTAE.FW.W.0003.260328T1500Z-260329T0000Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Gadsden-South Walton- Coastal Bay-Northern Liberty-Quitman-Clay-Randolph-Terrell- Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker- Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas- Brooks-Lowndes-Lanier- 205 PM EDT Fri Mar 27 2026 /105 PM CDT Fri Mar 27 2026/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHWEST GEORGIA, SOUTHEAST ALABAMA, THE EASTERN FLORIDA PANHANDLE, AND THE INLAND BIG BEND... The National Weather Service in Tallahassee has issued a Red Flag Warning, which is in effect from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/ Saturday. This is an upgrade to the Fire Weather Watch. * AFFECTED AREA...Fire weather zones 065, 066, 067, 068, and 069.Fire weather zones 007, 008, 009, 010, 011, 012, 013, 016, 108, 112, and 326.Fire weather zones 120, 121, 122, 123, 124, 125, 126, 127, 128, 129, 130, 131, 142, 143, 144, 145, 146, 147, 148, 155, 156, 157, 158, 159, 160, and 161. * WIND...Northeast winds 15 to 20 mph with gusts 25 to 30 mph. * HUMIDITY...As low as 18 percent in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ FLZ014-017-018-027-426-281000- /O.NEW.KTAE.FW.W.0003.260328T1500Z-260329T0000Z/ Inland Gulf-Leon-Inland Jefferson-Inland Wakulla-Southern Liberty- 205 PM EDT Fri Mar 27 2026 /105 PM CDT Fri Mar 27 2026/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE INLAND FLORIDA BIG BEND, INCLUDING THE APALACHICOLA NATIONAL FOREST... The National Weather Service in Tallahassee has issued a Red Flag Warning, which is in effect from 11 AM EDT /10 AM CDT/ to 8 PM EDT /7 PM CDT/ Saturday. * AFFECTED AREA...Fire weather zones 014, 017, 018, 027, and 426. * WIND...Northeast winds near 15 mph, with gusts around 25 to 30 mph. * HUMIDITY...As low as 25 percent in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
129 WWUS82 KTAE 271826 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 226 PM EDT Fri Mar 27 2026 ALZ065>069-FLZ007>014-016>018-027-108-112-326-426-GAZ120>131- 142>148-155>161-280230- /O.CON.KTAE.FW.W.0003.260328T1500Z-260329T0000Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden- Leon-Inland Jefferson-Inland Wakulla-South Walton-Coastal Bay- Northern Liberty-Southern Liberty-Quitman-Clay-Randolph-Terrell- Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker- Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas- Brooks-Lowndes-Lanier- 226 PM EDT Fri Mar 27 2026 /126 PM CDT Fri Mar 27 2026/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ TO 8 PM EDT /7 PM CDT/ SATURDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHWEST GEORGIA, SOUTHEAST ALABAMA, THE EASTERN FLORIDA PANHANDLE, AND THE INLAND BIG BEND... * AFFECTED AREA...Fire weather zones 065, 066, 067, 068, and 069.Fire weather zones 007, 008, 009, 010, 011, 012, 013, 016, 108, 112, and 326.Fire weather zones 120, 121, 122, 123, 124, 125, 126, 127, 128, 129, 130, 131, 142, 143, 144, 145, 146, 147, 148, 155, 156, 157, 158, 159, 160, and 161. * WIND...Northeast winds 15 to 20 mph with gusts 25 to 30 mph. * HUMIDITY...As low as 18 percent in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
184 WWUS82 KTAE 280625 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 225 AM EDT Sat Mar 28 2026 ALZ065>069-FLZ007>014-016>018-027-108-112-326-426-GAZ120>131- 142>148-155>161-290000- /O.CON.KTAE.FW.W.0003.260328T1500Z-260329T0000Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden- Leon-Inland Jefferson-Inland Wakulla-South Walton-Coastal Bay- Northern Liberty-Southern Liberty-Quitman-Clay-Randolph-Terrell- Dougherty-Lee-Worth-Turner-Tift-Ben Hill-Irwin-Early-Miller-Baker- Mitchell-Colquitt-Cook-Berrien-Seminole-Decatur-Grady-Thomas- Brooks-Lowndes-Lanier- 225 AM EDT Sat Mar 28 2026 /125 AM CDT Sat Mar 28 2026/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHWEST GEORGIA, SOUTHEAST ALABAMA, THE EASTERN FLORIDA PANHANDLE, AND THE INLAND BIG BEND... * AFFECTED AREA...Fire weather zones 065, 066, 067, 068, and 069.Fire weather zones 007, 008, 009, 010, 011, 012, 013, 016, 108, 112, and 326.Fire weather zones 120, 121, 122, 123, 124, 125, 126, 127, 128, 129, 130, 131, 142, 143, 144, 145, 146, 147, 148, 155, 156, 157, 158, 159, 160, and 161. * WIND...Northeast winds 15 to 20 mph with gusts 25 to 30 mph. * HUMIDITY...As low as 18 percent in the afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
503 WWUS82 KTAE 281744 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 144 PM EDT Sat Mar 28 2026 FLZ017-018-027-GAZ159>161-281845- /O.CAN.KTAE.FW.W.0003.000000T0000Z-260329T0000Z/ Leon-Inland Jefferson-Inland Wakulla-Brooks-Lowndes-Lanier- 144 PM EDT Sat Mar 28 2026 ...RED FLAG WARNING IS CANCELLED FOR THE VALDOSTA AREA AND THE BIG BEND REGION FROM TALLAHASSEE EASTWARD... The National Weather Service in Tallahassee has cancelled the Red Flag Warning. Cloud cover has prevented relative humidity from getting as low as forecast. Therefore, the Red Flag Warning is being cancelled in these areas. $$ ALZ065>069-FLZ007>014-016-108-112-326-426-GAZ120>131-142>148- 155>158-290000- /O.CON.KTAE.FW.W.0003.000000T0000Z-260329T0000Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden- South Walton-Coastal Bay-Northern Liberty-Southern Liberty- Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift- Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Colquitt-Cook-Berrien- Seminole-Decatur-Grady-Thomas- 144 PM EDT Sat Mar 28 2026 /1244 PM CDT Sat Mar 28 2026/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA, THE FLORIDA PANHANDLE, AND PARTS OF SOUTHWEST GEORGIA... * AFFECTED AREA...Alabama Fire weather zones 065, 066, 067, 068, and 069. Florida Fire weather zones 007, 008, 009, 010, 011, 012, 013, 016, 108, 112, and 326. Georgia Fire weather zones 120, 121, 122, 123, 124, 125, 126, 127, 128, 129, 130, 131, 142, 143, 144, 145, 146, 147, 148, 155, 156, 157, and 158. * WIND...Northeast winds 15 to 20 mph with gusts 25 to 30 mph. * HUMIDITY...As low as 25 percent this afternoon and early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is strongly discouraged! PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
294 WWUS82 KTAE 281925 RFWTAE URGENT - FIRE WEATHER MESSAGE National Weather Service Tallahassee FL 325 PM EDT Sat Mar 28 2026 GAZ146>148-158-282030- /O.CAN.KTAE.FW.W.0003.000000T0000Z-260329T0000Z/ Colquitt-Cook-Berrien-Thomas- 325 PM EDT Sat Mar 28 2026 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR BERRIEN, COOK, COLQUITT, AND THOMAS COUNTIES... The National Weather Service in Tallahassee has cancelled the Red Flag Warning. Thick cloud cover has moved over these counties, preventing relative humidity from dropping enough to justify the Red Flag Warning. $$ ALZ065>069-FLZ007>014-016-108-112-326-426-GAZ120>131-142>145- 155>157-290000- /O.CON.KTAE.FW.W.0003.000000T0000Z-260329T0000Z/ Coffee-Dale-Henry-Geneva-Houston-North Walton-Central Walton- Holmes-Washington-Jackson-Inland Bay-Calhoun-Inland Gulf-Gadsden- South Walton-Coastal Bay-Northern Liberty-Southern Liberty- Quitman-Clay-Randolph-Terrell-Dougherty-Lee-Worth-Turner-Tift- Ben Hill-Irwin-Early-Miller-Baker-Mitchell-Seminole-Decatur-Grady- 325 PM EDT Sat Mar 28 2026 /225 PM CDT Sat Mar 28 2026/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST ALABAMA, THE FLORIDA PANHANDLE, AND PARTS OF SOUTHWEST GEORGIA... * AFFECTED AREA...Alabama Fire weather zones 065, 066, 067, 068, and 069. Florida Fire weather zones 007, 008, 009, 010, 011, 012, 013, 016, 108, 112, and 326. Georgia Fire weather zones 120, 121, 122, 123, 124, 125, 126, 127, 128, 129, 130, 131, 142, 143, 144, 145, 155, 156, and 157. * WIND...Northeast winds 15 to 20 mph with gusts 25 to 30 mph. * HUMIDITY...25-40 percent through early evening. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 27, 11:51 AM CDT, 1 hour 14 minutes earlier. Its key messages:
- Issued at 1247 PM EDT Fri Mar 27 2026
- Patchy to areas of fog, some of which may be dense, is forecast until late this morning. Exercise caution if commuting during such conditions.
- Record to near-record heat today with potentially the first 90-degree day of the year for isolated locations occuring about a month earlier than normal.
- Saturday will feature elevated fire danger areawide. A Fire Weather Watch was issued for Southeast AL, Southwest GA, and most of the FL Panhandle where conditions appear most favorable. Outdoor burning is highly discouraged.
- Hazardous marine conditions expected this weekend. A Small Craft Advisory is likely to be issued with the afternoon forecast package.
Area forecast discussion, Mar 27, 11:51 AM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1251 PM EDT Fri Mar 27 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 1247 PM EDT Fri Mar 27 2026
- Patchy to areas of fog, some of which may be dense, is forecast
until late this morning. Exercise caution if commuting during
such conditions.
- Record to near-record heat today with potentially the first 90-degree
day of the year for isolated locations occuring about a month
earlier than normal.
- Saturday will feature elevated fire danger areawide. A Fire Weather
Watch was issued for Southeast AL, Southwest GA, and most of
the FL Panhandle where conditions appear most favorable. Outdoor
burning is highly discouraged.
- Hazardous marine conditions expected this weekend. A Small Craft
Advisory is likely to be issued with the afternoon forecast
package.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 213 AM EDT Fri Mar 27 2026
An anomalously strong upper anticyclone nudging westward from the
Desert SW combined with surface high pressure over the NE Gulf
will make for unseasonably warm/foggy conditions this morning, and
hot/dry weather this afternoon. Some of the fog may be dense. By
mid to late morning, this activity should burn off and give way to
mostly sunny skies. Strong subsidence combined with height rises
to about 584 dm at 500 mb, and 850-mb in excess of 13C favors well
above-normal daytime temperatures for late March.
Today's forecast high temperatures are upper 80s away from the
immediate coast (seabreeze influence). Isolated locations may
reach 90 degrees for the first time this year, which is early by
about 1 month or longer, per the current 1991-2020 climatological
mean. Dating back to 1892, Tallahassee has recorded its first 90F
day in March only a handful of times - most recently, 3/21/2006.
Here are the daily record maxT's: TLH - 91, 1929; Albany (ABY) -
92, 2021; Apalachicola (AAF) - 82, 1986.
For tonight into tomorrow morning, a dry frontal passage ushers
in a much drier airmass and breezy north to NE winds. Any fog is
likely to be confined closer to the coast. Low temperatures range
from mid 50s to near 60 degrees (coolest across the Wiregrass).
The main focus for Saturday is elevated fire danger thanks to the
combination of tanking relative humidity and breezy winds amidst
extreme-to- exceptional drought and very warm antecedent
conditions. A Fire Weather Watch has been issued for SE AL, SW GA,
and much of the FL Panhandle to account. Outdoor burning is
highly discouraged as conditions will be such that fires could
easily start and spread. Relatively cooler temperatures are
somewhat of a "silver lining" with highs in the 70s outside of
mainly the Apalachicola Nat'l Forest.
&&
.LONG TERM...
(Saturday through Thursday) Issued at 213 AM EDT Fri Mar 27 2026
Fire concerns lessen on Sunday as easterly winds get going and
kick off a moistening trend. Lows in the mid 40s to low 50s Sunday
morning rebound to the mid-upper 70s by the afternoon under a mix
of sun and fair-weather clouds. Upper ridging re-establishes
itself over the region early next week, so expect the warming
trend to resume. Highs in the 80s and lows in the 50s to around 60
degrees will be common for the remainder of the forecast period.
Low-end rain chances return mid to late next week ahead of an
approaching frontal system from the west.
&&
.AVIATION...
(18Z TAFS)
Issued at 1247 PM EDT Fri Mar 27 2026
Lingering MVFR conditions will clear and becoming VFR through the
rest of the afternoon across DHN/ECP/ABY as light westerly flow
develops. VFR conditions will prevail elsewhere.
For tonight, VFR/MVFR conditions should prevail ahead of a dry
cold front that moves through the region from the pre-dawn to
morning hours. Expect winds to rapidly shift to be out of the
north and then become northeasterly through the day as they
increase in speed. Widespread 20 to 25 knot gusts are expected
with localized 30 knot gusts possible in sunny areas. Some brief
localized MVFR ceilings are possible, and if these occur it would
mostly affect TLH/ECP/VLD in the morning hours.
&&
.MARINE...
Issued at 213 AM EDT Fri Mar 27 2026
An ASCAT Pass at 0345Z showed sustained winds of 10 kts or less
along/west of Carrabelle. Winds are light to calm over the western
waters near the center of 1021-mb surface high pressure.
CWF Synopsis: Favorable boating conditions outside of potential
sea fog prevail today and the first half of tonight before
advisory level winds and seas overtake the waters Saturday morning
into Sunday afternoon following a dry frontal passage. Fresh to
strong easterly breezes linger through early Monday, then become
gentle to moderate as surface high pressure builds in.
&&
.FIRE WEATHER...
Issued at 213 AM EDT Fri Mar 27 2026
Hot and dry conditions prevail today with westerly winds and an
afternoon seabreeze. Relative humidity bottoms out in the 35-40%
away from the coast. High dispersions are forecast mainly north of
the FL state line.
Elevated fire danger is expected on Saturday following a dry
frontal passage earlier that morning. Breezy north to NE winds
combined with near to critically low RH amidst ongoing extreme-
exceptional drought warranted the issuance of a Fire Weather Watch
for SE AL, SW GA, and most of the FL Panhandle - valid late
Saturday morning until the evening. Further adjustments may be
needed in subsequent forecasts.
A turn to more easterly winds on Sunday should lessen the fire
threat with min RH rebounding to near 40% away from the coast.
However, high afternoon dispersions are expected for much of the
Tri- State area.
&&
.HYDROLOGY...
Issued at 213 AM EDT Fri Mar 27 2026
Exceptional Drought (D4) expanded to now encompass much of the FL
Big Bend and far South GA from yesterday's update. Little to no
rain is expected through early next week. However, there are
signals for a wetter pattern mid to late next week. Stay tuned.
Looking in the extended period, the CPC 8-14 Day Outlook shows
probabilities leaning towards above-normal precipitation at 33-40%
as of March 26th - valid April 3rd-April 9th.
For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 62 76 52 78 / 0 0 0 0
Panama City 62 74 55 75 / 0 0 0 0
Dothan 57 72 49 76 / 0 0 0 0
Albany 59 73 46 77 / 0 0 0 0
Valdosta 59 72 48 76 / 0 0 0 0
Cross City 58 77 52 79 / 0 0 0 0
Apalachicola 63 77 58 72 / 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Fire Weather Watch from Saturday morning through Saturday
evening for FLZ007>013-016-108-112-326.
GA...Fire Weather Watch from Saturday morning through Saturday
evening for GAZ120>131-142>148-155>161.
AL...Fire Weather Watch from Saturday morning through Saturday
evening for ALZ065>069.
GM...None.
&&
SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Dobbs
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:57 AM CDT | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 12 hr |
| Mar 27, 1:10 PM CDT | Small Craft Advisory | TAE | 67 hr |
Nearby
Red Flag Warnings in Georgia, 2026Red Flag Warnings in Florida, 2026Red Flag Warnings in Alabama, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.